# SDR ASAA2013120596843

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 69774762
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT G4 GALLEY MOUNT IS CORRODED.  BLENDED GALLEY MOUNT AND FOUND TO BE OUT OF LIMITS, INSTALLED NEW MOUNT IAW SRM 53-60-51-1A-1.
